# SDR CKSA96110

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND SEAT TRACK AT RBL 50 CORRODED AT ATTACH POINTS.  REMOVED AND REPLACED SEAT TRACK IAW DC8 SRM 51-1-21 AND 51-3-0.  TASK NR 80938, CORROSION CARD NR 5700-0553.
